# SDR 2022F00055

- Difficulty date: February 25, 2022
- Submitted: February 25, 2022
- Operation: General aviation
- Aircraft: N519QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0054
- Aircraft time: 5,202 hours, 3,471 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Corroded
- Location: Zone 400
- Part time: 5,202 hours, 3,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE THRUST REVERSER MOUNTING FLANGE CORRODED BETWEEN 3 AND 9 O'CLOCK POSITIONS. ACCOMPLISHED NORDAM FIELD ENGINEERING DISPOSITION DOCUMENT NUMBER: MTRSD-22TP-052 DATED: 23FEB2022; CORROSION ON ATTACH FLANGE EDGE CITATION LATITUDE SN: 680A-0054 TT: 5202.0 TC: 3471. UNIT CAN RETURN TO REGULAR OPERATIONS FOR 430 +/- 20 FLIGHT HOURS AND UP TO 6 MONTHS.
